Is this rash caused by Candida?
Ive had Lyme disease for 1.5 years and being treated for 7 months. A few weeks ago I started ciproxin and rifampicin
about 2 weeks ago, I started to get really itchy everywhere. I do usually have a bit of eczema which is kept under control. At first there was no rash but now it looks like an eczema explosion. I have the rashes on my stomach, back, bum, legs, arms, neck and pretty much everywhere on my body. I've also developed pimples on my chest. I also have had really bad insomnia in the past week and it feels like I'm half asleep all the time.
They look like eczema patches but some places look like an actual rash with red dots and raised bumps. I'm also getting pimples on my chest. I suspected Candida as the last time I visited my LLMD I had a white coated tongue but he didn't give me anything stronger than the Nilstat I was taking.
I decided to take oregano oil and olive leaf extract to help kill it and stop all sugar intake and I started to get the flu and feel pretty crappy. And I still do.
My doc told me to come off the meds because it may be an allergic reaction but it's been a week and it's still getting worse.
Could this rash be caused by Candida? What do you think? And how do I alleviate it? I've tried apple cider vinegar already and it doesn't help.